Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 1, NWS Norman, OK

April 24, 2011Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this river flood warning at Apr 24, 2011, 7:31 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It took effect at Apr 24, 2011, 7:57 PM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2011, 7:31 PM CDT (00:31 UTC)
In effect from
Apr 24, 2011, 7:57 PM CDT
Expired
Apr 25, 2011, 8:37 AM CDT
In force
13 hr
Issued by
NWS Norman, OK
Flood severity
Minor

Counties Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River (OK) near Tecumseh (TCMO2).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WGUS44 KOUN 250031
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT SUN APR 24 2011

OKC125-133-251231-
/O.NEW.KOUN.FL.W.0001.110425T0057Z-110425T1409Z/
/TCMO2.1.ER.110425T0057Z.110425T0600Z.110425T0809Z.NO/
731 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE RIVER NEAR TECUMSEH. 
  
* UNTIL MONDAY MORNING. 
  
* AT  6:30 PM SUNDAY THE STAGE WAS 10.7 FEET.  
  
* MINOR FLOODING IS FORECAST.  
  
* FLOOD STAGE IS 11.0 FEET. 
  
* FORECAST...THE LITTLE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY 
  EVENING AND CONTINUE TO RISE TO NEAR 11.9 FEET EARLY MONDAY 
  MORNING.  THE LITTLE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY
  MORNING. 
  
* IMPACT...AT 12 FEET...FLOODING TO DEPTHS OF 1 FOOT OCCURS OVER 
  CROPLANDS...PASTURES...AND RURAL ROADS ALONG THE RIVER. THE AREA 
  AFFECTED IS ENTIRELY RURAL...AND DOWNSTREAM OF LAKE THUNDERBIRD...
  FROM NEAR MACOMB IN POTTAWATOMIE COUNTY TO NEAR BOWLEGS IN WESTERN 
  SEMINOLE COUNTY.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
1 follow-up statement
825 
WGUS84 KOUN 251337
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
837 AM CDT MON APR 25 2011

OKC125-133-251407-
/O.CAN.KOUN.FL.W.0001.000000T0000Z-110425T1409Z/
/TCMO2.1.ER.110424T2346Z.110425T0000Z.110425T0027Z.NO/
837 AM CDT MON APR 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER NEAR TECUMSEH. 
  
* AT 7 AM MONDAY THE STAGE WAS 7.1 FEET.
  
* FLOOD STAGE IS 11.0 FEET.
  
* THE LITTLE RIVER CRESTED AT 11.12 FEET AT 7 PM SUNDAY...
  FELL BELOW FLOOD STAGE AT 7:30 PM SUNDAY...
  AND IS FORECAST TO CONTINUE TO FALL.
  
  THE LITTLE RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS LOCATION. 
  THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR THIS EVENT.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 24, 5:01 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 24, 5:01 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT SUN APR 24 2011

.AVIATION...
00Z TAFS... CURRENT AREA OF WIDESPREAD CONVECTION CENTRAL/E OK
SHOULD SHIFT GRADUALLY E THIS EVENING FOLLOWED BY ANOTHER COMPLEX
DEVELOPING OVER MUCH OF OK AFTER 06Z AS WARM ADVECTION/LIFT
INCREASES N OF SFC FRONT. IFR CONDITIONS LIKELY TO REMAIN
WIDESPREAD OVERNIGHT BUT MUCH OF THE CLOUD COVER SHOULD LIFT AND
BREAK OUT BY LATE MONDAY AS VIGOROUS UPPER TROUGH SWINGS ACROSS
AREA.

&&

.PREV DISCUSSION... /ISSUED 252 PM CDT SUN APR 24 2011/

DISCUSSION...
LOOKS LIKE TWO MAIN WAVES OF ACTIVITY OVER NEXT 2-3 DAYS... ONE
ONGOING AND CONTINUING INTO MONDAY WITH OVERALL EVOLUTION PROBABLY
A LOT LIKE THE PAST COUPLE DAYS AND ANOTHER WITH THE NEXT UPPER
TROUGH LATE TUE AND TUE NIGHT. ALTHOUGH GREATER SEVERE RISK WILL
BE E OF OUR AREA... WE WILL HAVE TO CONTEND WITH MORE SEVERE WX
AND HEAVY RAIN THIS AFTERNOON/EVENING AND AGAIN LATE TONIGHT AS
WARM ADVECTION INCREASES N OF SLOW-MOVING FRONT. HAVE FOLLOWED
COOLER MET GUIDANCE TEMPS TONIGHT-MONDAY GIVEN THAT CURRENT TEMPS
ARE SEVERAL DEGREES COOLER THAN THE MAV FORECAST LOWS TONIGHT.
OTHERWISE GUIDANCE NUMBERS FROM STANDARD INITIALIZATION ARE
REASONABLY CLOSE TO NEIGHBORING GRIDS AND WILL BE FOLLOWED WITH
MINOR ADJUSTMENTS.

FOCUS NOW SHIFTING TO SHORT TERM CONVECTIVE ISSUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  68  50  72 /  70  40  20  10
HOBART OK         51  70  48  71 /  60  20  10  10
WICHITA FALLS TX  60  78  53  79 /  50  20  10  10
GAGE OK           46  64  42  66 /  70  30  10  20
PONCA CITY OK     51  64  45  69 /  80  50  20  20
DURANT OK         66  82  60  76 /  60  30  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/11/24
Hazardous weather outlook, Apr 24, 5:33 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT SUN APR 24 2011

OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
533 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM BENJAMIN TEXAS...
TO SNYDER... OKARCHE... AND PERRY OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORM DEVELOPMENT WILL BE FROM 3 PM
THROUGH THE OVERNIGHT HOURS.

IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF BASEBALLS.

DAMAGING WIND GUSTS TO 70 MPH.

A FEW TORNADOES...MAINLY SOUTHEAST OF AN ARDMORE TO COALGATE LINE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.

DISCUSSION...
A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS EVENING NORTH OF A NEARLY STATIONARY SURFACE FRONT LOCATED
APPROXIMATELY FROM COALGATE TO ARDMORE. THE FRONT MAY PUSH A LITTLE
FURTHER SOUTH AS RAIN CONTINUES NORTH OF THE FRONT. SURFACE-BASED
INSTABILITY WILL BE LIMITED NORTH OF THE FRONT... BUT THERE WILL BE
ENOUGH INSTABILITY ALOFT TO SUPPORT ISOLATED SEVERE THUNDERSTORMS
WITH MARGINALLY SEVERE HAIL OVER PARTS OF SOUTHWESTERN AND CENTRAL
OKLAHOMA.

THE GREATER RISK FOR MORE ORGANIZED SEVERE THUNDERSTORMS... POSSIBLY
INCLUDING SUPERCELLS WITH VERY LARGE HAIL AND ISOLATED TORNADOES...
WILL BE IN AREAS CLOSER TO THE FRONT... FROM NORTH CENTRAL TEXAS
INTO SOUTHEASTERN OKLAHOMA... THROUGH THIS EVENING. ALTHOUGH CLOUD
COVER HAS LIMITED AFTERNOON HEATING AND DESTABILIZATION NEAR THE
FRONT... THE FRONT COULD ACT AS A FOCUS FOR MORE WIDESPREAD
THUNDERSTORMS BY EARLY EVENING. VERTICAL WIND SHEAR AND MODERATE
INSTABILITY WILL SUPPORT A FEW SUPERCELLS. THE ACTIVITY WILL LIKELY
CONTINUE WELL INTO THE EVENING BEFORE GRADUALLY WEAKENING.

ADDITIONAL STORMS WILL LIKELY DEVELOP AND BECOME MORE WIDESPREAD
BACK TO THE NORTH OF THE FRONT LATER IN THE NIGHT AS AN UPPER LEVEL
DISTURBANCE ADVANCES TOWARD THE SOUTHERN PLAINS. LARGE HAIL WILL BE
THE MAIN THREAT WITH THESE STORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
AREAS OF PERSISTENT AND HEAVY RAIN COULD LEAD TO SOME LOCALIZED
FLOODING THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY... MAINLY IN
EASTERN PARTS OF THE AREA...AS THE UPPER LEVEL DISTURBANCE MOVES
OVER THE AREA AND THE FRONT PUSHES BACK SOUTHEASTWARD.  THERE WILL
LIKELY BE A BREAK IN THE ACTION MONDAY NIGHT... BEFORE THE THREAT OF
SEVERE STORMS RETURNS ON TUESDAY... MAINLY TO SOUTHEAST OKLAHOMA...
AS A STRONG UPPER DISTURBANCE MOVES FROM THE ROCKIES INTO THE
SOUTHERN PLAINS. STORMS ARE AGAIN EXPECTED TO DEVELOP IN THE
VICINITY OF THE COLD FRONT.

DRY WEATHER WILL RETURN WEDNESDAY AS THIS SYSTEM MOVES EAST OF THE
AREA AND THE FRONT PUSHES WELL SOUTH OF THE REGION. THE DRY WEATHER
WILL THEN PERSIST INTO THE EARLY PART OF THE WEEKEND.

OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS. THE POSSIBILITY OF
WILDFIRES WILL BE INCREASED IF THIS HAPPENS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.

In the hours before

Local storm report, Apr 24, 4:13 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
413 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            1 W MEEKER              35.50N 96.91W
04/24/2011                   LINCOLN            OK   EMERGENCY MNGR

            REPORT OF QUAPAW CREEK OUT OF ITS BANKS NEAR COUNTY ROAD
            3420 AND HWY 62 AND CROSSING 3420.

&&

MA
Special weather statement, Apr 24, 4:15 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
415 PM CDT SUN APR 24 2011

OKZ031-032-041>043-047-048-242145-
SEMINOLE OK-COAL OK-HUGHES OK-MURRAY OK-JOHNSTON OK-PONTOTOC OK-
ATOKA OK-
415 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...COAL...HUGHES...
JOHNSTON...MURRAY...PONTOTOC AND SEMINOLE COUNTIES.

AT 415 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES NORTHWEST OF WETUMKA TO 4 MILES SOUTHWEST OF FRANCIS...MOVING
EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3514 9600 3511 9601 3511 9603 3505 9607
      3481 9608 3417 9650 3438 9697 3530 9637
      3530 9615 3522 9597 3516 9597
Local storm report, Apr 24, 5:00 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             LAMAR                   35.10N 96.13W
04/24/2011  E1.00 INCH       HUGHES             OK   FIRE DEPT/RESCUE

            QUARTER SIZED HAIL REPORTED IN LAMAR. POWER OUTAGES ALSO
            REPORTED WITH STRONG WINDS.

&&

MA
Special weather statement, Apr 24, 5:11 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT SUN APR 24 2011

OKZ032-242230-
HUGHES OK-
511 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.

AT 508 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
GERTY...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3484 9608 3479 9635 3496 9641 3506 9607
      3486 9608
Special weather statement, Apr 24, 5:22 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT SUN APR 24 2011

OKZ032-043-242245-
COAL OK-HUGHES OK-
522 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL AND HUGHES COUNTIES.

AT 522 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTH OF STUART TO 14 MILES SOUTHWEST OF STUART...MOVING EAST
AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3505 9607 3469 9608 3468 9629 3508 9616
      3508 9606 3507 9606
Special weather statement, Apr 24, 5:37 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SUN APR 24 2011

TXZ089-090-242300-
CLAY TX-ARCHER TX-
537 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER AND CLAY COUNTIES.

AT 537 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 21 MILES SOUTHWEST
OF WINDTHORST...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3365 9839 3350 9821 3346 9826 3347 9840
      3340 9841 3339 9842 3339 9867

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:33 PM CDTSpecial Weather StatementOUNCleveland27 min
Apr 24, 7:44 PM CDTSpecial Weather StatementOUNBryan16 min
Apr 24, 7:54 PM CDTSpecial Weather StatementOUNCleveland21 min
Apr 24, 8:02 PM CDTSevere Thunderstorm WarningOUNBryan58 min
Apr 24, 8:13 PM CDTSpecial Weather StatementOUNLincoln17 min
Apr 24, 8:19 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie56 min
Apr 24, 9:06 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens54 min
Apr 24, 10:11 PM CDTSpecial Weather StatementOUNAtoka, Bryan49 min
Apr 25, 2:48 AM CDTSpecial Weather StatementOUNLove12 min
Apr 25, 2:52 AM CDTDense Fog AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 17 more7 hr
Apr 25, 2:59 AM CDTSpecial Weather StatementOUNMarshall31 min
Apr 25, 3:04 AM CDTSpecial Weather StatementOUNKingfisher26 min
Apr 25, 3:20 AM CDTSpecial Weather StatementOUNNoble25 min
Apr 25, 3:23 AM CDTSpecial Weather StatementOUNAtoka, Bryan52 min
Apr 25, 3:28 AM CDTSpecial Weather StatementOUNNoble32 min
Apr 25, 3:52 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall38 min
Apr 25, 4:02 AM CDTSpecial Weather StatementOUNGarfield, Kay, Noble28 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan23 min
Apr 25, 4:28 AM CDTSpecial Weather StatementOUNGarfield, Kay, Noble32 min
Apr 25, 4:38 AM CDTSpecial Weather StatementOUNGarfield37 min
Apr 25, 4:58 AM CDTSpecial Weather StatementOUNKay, Noble32 min
Apr 25, 10:53 AM CDTSpecial Weather StatementOUNPontotoc22 min
Apr 25, 11:08 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc52 min
Apr 25, 11:18 AM CDTSevere Thunderstorm WarningOUNHughes27 min
Apr 25, 11:55 AM CDTAreal Flood AdvisoryOUNHughes3 hr
Apr 25, 12:05 PM CDTSpecial Weather StatementOUNHughes25 min
Apr 25, 1:17 PM CDTSpecial Weather StatementOUNLove, Pontotoc28 min
Apr 25, 1:44 PM CDTSpecial Weather StatementOUNCoal16 min
Apr 25, 1:49 PM CDTSevere Thunderstorm WarningOUNCoal41 min
Apr 25, 1:51 PM CDTSevere Thunderstorm WarningOUNLove39 min
Apr 25, 2:07 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall21 min
Apr 25, 2:26 PM CDTSpecial Weather StatementOUNMarshall19 min
Apr 25, 2:37 PM CDTSevere Thunderstorm WarningOUNAtoka38 min
Apr 25, 2:41 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall49 min
Apr 25, 3:28 PM CDTSpecial Weather StatementOUNHarmon17 min
Apr 25, 3:34 PM CDTSpecial Weather StatementOUNAtoka, Bryan26 min
Apr 25, 3:48 PM CDTSpecial Weather StatementOUNBeckham27 min
Apr 25, 3:49 PM CDTSpecial Weather StatementOUNGreer26 min
Apr 25, 4:12 PM CDTSpecial Weather StatementOUNGreer, Harmon18 min
Apr 25, 4:13 PM CDTSpecial Weather StatementOUNBeckham32 min
Apr 25, 4:28 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa32 min
Apr 25, 4:43 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita31 min
Apr 25, 4:52 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman38 min
Apr 25, 4:57 PM CDTSpecial Weather StatementOUNJackson18 min
Apr 25, 5:11 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman49 min
Apr 25, 5:38 PM CDTSpecial Weather StatementOUNBeckham22 min
Apr 25, 5:53 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer67 min
Apr 25, 5:59 PM CDTSpecial Weather StatementOUNHarmon31 min
Apr 25, 6:14 PM CDTSpecial Weather StatementOUNWashita31 min
Apr 25, 6:34 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson41 min
Apr 25, 6:42 PM CDTSpecial Weather StatementOUNGrady, Stephens33 min
Apr 25, 6:45 PM CDTSpecial Weather StatementOUNWashita30 min

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.